Counterexample to the Frankl-Pach conjecture for uniform, dense families

This is a preview of subscription content, log in to check access.


  1. [1]

    N. Sauer: On the density of families of sets,J. Comb. Th. (A) 13 (1972), 145–147.

    Google Scholar 

  2. [2]

    S. Shelah: A combinatorial problem,Pacific J. Math. 41 (1972), 247–261.

    Google Scholar 

  3. [3]

    V. N. Vapnik, andA. J. Ĉervonenkis: The uniform convergence of frequencies of the apperance of events to their probabilities, (in Russian),Teor. Veroyatn. Primen.,16 (1971), 267–279.

    Google Scholar 

  4. [4]

    P. Frankl, andJ. Pach: On disjointly representable sets, Combinatorica4 (1984), 39–45.

    Google Scholar 

  5. [5]

    P. Frankl, andM. Watanabe: Density results for uniform families,Combinatorica 14 (1) (1994), 115–119.

    Google Scholar 

  6. [6]

    P. Erdős: On some problems in graph theory, combinatorial analysis and combinatorial number theory, in:Graph theory and combinatorics (Cambridge, 1983), 1–17. B. Bollobás ed., Academic Press, London, 1984.

    Google Scholar 

  7. [7]

    P. Erdős, C. Ko, andR. Rado: Intersection theorems for systems of finite sets,Quart. J. Math. Oxford (2)12 (1961), 313–320.

    Google Scholar 

Download references

Author information



Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ahlswede, R., Khachatrian, L.H. Counterexample to the Frankl-Pach conjecture for uniform, dense families. Combinatorica 17, 299–301 (1997).

Download citation

Mathematics Subject Classification (1991)

  • 05D05